Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Typhoid test positive. Had it long back. Why?

i had typhoid on December 2011......after that i had taken a 10 days course of antibiotic(a combination of azythromycin and cefixime ).......but its now july 2012......6 months later......i have done a blood test today.......still its positive(O-1:320and H-1:320......but there is no fever and apetite is also normal.......and weakness is also not there........but why is the result still POSITIVE????what should i do?????any suggestions????is the INFECTION still there????is it anything serious???
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response

You had Typhoid infection in the past and had taken antibiotic.
Now your blood titers are positive for Typhoid and the titer values are also significantly high.
You may be on a chronic carrier state.
This may be due to inadequate course of antibiotic or the choice of the antibiotic may not be correct.
There is a risk of you spreading the infection to others.
Take a full course of antibiotic for a longer duration of time and repeat the blood test again.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor